MAUDE Adverse Event Report: MICROVENTION, INC. AZUR 18 PUSHABLE HYDRO; VASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. AZUR 18 PUSHABLE HYDRO; VASCULAR EMBOLIZATION DEVICE
Model Number 45-280406
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was stated to be available for return to the manufacturer for evaluation but has not yet been returned despite a device return attempt.Ongoing attempts have been made for the device return.The alleged product issue could not be confirmed.If the device is received at a later date, an investigation will be performed and a supplemental mdr will be submitted.
 
Event or Problem Description
It was reported that the coil prematurely exited the delivery system before it entered the target lesion.An intervention was performed to remove the coil.The case was successfully completed using another coil.There was no reported harm or injury to the patient.Additional information provided that a mapca procedure was performed at hospital acibadem sistina.
 
Additional Manufacturer Narrative
No additional incident information was received, however the following fields have been updated: a2, a3, d10, e1, h6.The device was returned to the manufacturer for evaluation.The investigation is ongoing.Upon completion of the investigation, a supplemental mdr will be submitted.
 
Event or Problem Description
No additional incident information was received, however updated hospital information, physician name and some patient demographics were obtained.
 
Event or Problem Description
No additional incident information was received; however, the evaluation of the returned device is completed.Please see h6 & h11.
 
Additional Manufacturer Narrative
Investigation conclusion: the investigation of the returned coil system found the introducer to be kinked/broken at the distal section, and the implant to be kinked and deformed with the overcoil damaged.The implant was returned deployed from the introducer.However, supplemental imaging was not provided for review; without procedure imaging, the investigation cannot verify the event occurred as described, nor could the investigation definitively determine the cause of the reported event.The physical evaluation of the device could not identify the conditions or circumstances that led to the introducer and implant damage, but the damage is consistent with the device experiencing forces exceeding the introducer and implant's yield strength.

Brand Name
AZUR 18 PUSHABLE HYDRO
Common Device Name
VASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key24405221
Report Number2032493-2026-00110
Device Sequence Number18198547
Product Code KRD
UDI-Device Identifier00810170012181
UDI-Public00810170012181
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130577
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number45-280406
Device Lot Number0001099928
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer02/23/2026
03/24/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date03/17/2026
04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age17 YR
Patient SexMale